American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65\-02) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Peter Linz. A critique of numerical analysis. Bull. Amer. Math. Soc. 19 (1988) 407-416. MR 936891.
Abstract, references, and article information   
View Article: PDF

[2] Edward W. Packel and Henryk Woźniakowski. Recent developments in information-based complexity. Bull. Amer. Math. Soc. 17 (1987) 9-36. MR 888879.
Abstract, references, and article information   
View Article: PDF

[3] Steve Smale. On the efficiency of algorithms of analysis. Bull. Amer. Math. Soc. 13 (1985) 87-121. MR 799791.
Abstract, references, and article information   
View Article: PDF

[4] Harald Niederreiter. Quasi-Monte Carlo methods and pseudo-random numbers. Bull. Amer. Math. Soc. 84 (1978) 957-1041. MR 508447.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1